International Journal of Computational and Applied Mathematics (IJCAM)

Volume 7  Number 2 (2012)




Cyclic Hamiltonian Graphs


Authors:C. Puttaraju


On Minimal Transversals in Simple Hypergraphs


Authors: R. Dharmarajan and K. Kannan


Approximation of Fixed Points of Strongly Successively Pseudocontractive Maps in a Banach Space


Authors:J. O. Olaleru and A. A. Mogbademu


2-D Inverse Heat Conduction Based on Observer Design


Authors:M. Tadi


A Class of Limit Theorems for Arbitrary Information Source on Generalized Random Selection Systems


Authors:Decai Zong


Gracefulness of a New Class from Copies of En-Tree and nC3

pp. 161-166

Authors: A. Solairaju and S. Ambika


Gracefulness of a New Class from Copies of Pn* kC4 and Pn* kC4

pp. 167-171

Authors: A. Solairaju and S. Ambika


Distributive l-ideal in l-module

pp. 173-177

Authors: R. Meenakshi and R.Natarajan


An Algorithm on the Decomposition of Some Graphs

pp. 179-188

AUthors: R. Franklin Richard and N. Gnana Dhas


Some Representations on Multiindices Unified Voigt Functions

pp. 189-198

Author: M. Kamarujjama


Improved Full Newton step Infeasible O(nL) Interior point Method based Kernel Function

pp. 199-217

Authors: S. Bouali and S. Kabbaj


An EPQ Model of Imperfect Production Processes with Shortages and Quality Cost

PP. 219-233

Authors: C. Krishnamoorthi and S. Panayappan





 All rights are reserved with Research India Publications                             Home  Journals  Contact